עקוב אחר
Sarah Zerbes
Sarah Zerbes
כתובת אימייל מאומתת בדומיין ucl.ac.uk - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Rankin--Eisenstein classes and explicit reciprocity laws
G Kings, D Loeffler, SL Zerbes
arXiv preprint arXiv:1503.02888, 2015
1692015
Euler systems for Rankin–Selberg convolutions of modular forms
A Lei, D Loeffler, SL Zerbes
Annals of mathematics, 653-771, 2014
1362014
Iwasawa theory and p-adic L-functions over -extensions
D Loeffler, SL Zerbes
International Journal of Number Theory 10 (08), 2045-2095, 2014
1032014
Wach modules and Iwasawa theory for modular forms
A Lei, D Loeffler, SL Zerbes
Asian Journal of Mathematics, 2010
742010
Rankin–Eisenstein classes in Coleman families
D Loeffler, SL Zerbes
Research in the Mathematical Sciences 3 (1), 29, 2016
672016
Euler systems for GSp (4)
D Loeffler, C Skinner, SL Zerbes
arXiv preprint arXiv:1706.00201, 2017
612017
Rankin-Eisenstein classes for modular forms
G Kings, D Loeffler, SL Zerbes
American Journal of Mathematics 142 (1), 79-138, 2020
582020
Coleman maps and the p-adic regulator
A Lei, D Loeffler, SL Zerbes
Algebra & Number Theory 5 (8), 1095-1131, 2012
492012
Euler systems for modular forms over imaginary quadratic fields
A Lei, D Loeffler, SL Zerbes
Compositio Mathematica 151 (9), 1585-1625, 2015
402015
Local epsilon isomorphisms
D Loeffler, O Venjakob, SL Zerbes
392015
Higher Hida theory and p-adic L-functions for
D Loeffler, V Pilloni, C Skinner, SL Zerbes
Duke Mathematical Journal 170 (18), 4033-4121, 2021
372021
Euler systems for Hilbert modular surfaces
A Lei, D Loeffler, SL Zerbes
Forum of Mathematics, Sigma 6, e23, 2018
362018
Generalised Euler characteristics of Selmer groups
SL Zerbes
Proceedings of the London Mathematical Society 98 (3), 775-796, 2009
282009
Iwasawa theory for the symmetric square of a modular form
D Loeffler, SL Zerbes
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (752 …, 2019
252019
On the Bloch-Kato conjecture for GSp (4)
D Loeffler, SL Zerbes
arXiv preprint arXiv:2003.05960, 2020
232020
An Euler system for GU (2, 1)
D Loeffler, C Skinner, SL Zerbes
Mathematische Annalen 382 (3), 1091-1141, 2022
222022
Syntomic regulators of Asai–Flach classes
S Zerbes, D Loeffler, C Skinner
Mathematical Society of Japan, 2019
22*2019
Heegner points in Coleman families
D Jetchev, D Loeffler, SL Zerbes
Proceedings of the London Mathematical Society 122 (1), 124-152, 2021
212021
On the asymptotic growth of Bloch–Kato–Shafarevich–Tate groups of modular forms over cyclotomic extensions
A Lei, D Loeffler, SL Zerbes
Canadian Journal of Mathematics 69 (4), 826-850, 2017
212017
Wach modules and critical slope p-adic L-functions
D Loeffler, SL Zerbes
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (679 …, 2013
202013
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20